# SDR CA150604016

- Difficulty date: June 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Doug DC3
- Engine: Pwa PT6A65AR
- System (JASC): 8300 · Accessory Gearboxes
- Part: Housing
- Part number: 310566201
- Condition: Restricted
- Location: Accessory Gb
- Part time: 1,667 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN AGB HOUSING LABELED AS PN 3105662-01 WAS REMOVED DURING AN UNSCHEDULED LIGHT OVERHAUL DUE TO IMPROPER PRESERVATION.  THE HOUSING WAS FOUND WITH RESTRICTED FLOW AT THE AGB HOUSING CENTER BEARING OIL PASSAGE.  FURTHER INSPECTION REVEALED THAT THE SUBJECT OIL PASSAGE WAS NOT MACHINED DURING THE PREVIOUS EMBODIMENT OF SB 13163 R5.   THE ENGINE LOG BOOK SHOWS EMBODIMENT OF MFG SB 13163, R5 DURING A PREVIOUS WORKSCOPE IN JULY 1995 AT ENGINE TSN: 614.1, CSN 921.  THE SUBJECT HOUSING WAS ALSO NOT RE-IDENTIFIED TO POST, SB 13163 R5, PN 3040026, HOWEVER ALL OTHER FEATURES WERE EMBODIED IAW SB 13163 R5.
